# SDR UALA2010040701164

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 77,282 hours, 9,235 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 4 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'ENG 4 FIRE LP B' EICAS STATUS MSG DISPLAYED. ENG 4 FIRE LOOP B FIRE OR FAULT OUTPUT. CREW COMMENTS: REPEAT ENG 4 FIRE LOOP B STATUS MSG.  REPLACED R7223 RELAY IAW FIM. PCN 585-1052 PER MM 24-31-03, NO HELP. REPLACED TS682 & TS683 FIRE DETECTION LOOPS ENG 4, NO HELP. "ENG 4 FIRE LP B" STATUS MSG SHOWS ON EICAS. AFTER REPLACEMENT OF WIRING, SYS STILLS FAILS TEST. FOUND UPPER AFT LOOP HAD INTERMITTENT RESISTANCE TO THE CASE OF DETECTOR TS681, REPLACED UPPER AFT LOOP AGAIN, GROUND TEST PASSED, NO EXISTING FAULT. NO STATUS.
